default-icon
Hair Loss and Baldness
I am undergoing herbal treatment for my Sinus problem but my hair loss has increased to great extent that bald patches have started to appear first on left and now on right side crown.I don't know whether it is linked to Sinus Headache or any other reason. Have tried ayurvedic doctors but no solution.Pls suggest.Thanks
113 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B. M. Lava
General Physician 34 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Sir, You need to be examined for proper diagnosis and treatment. You should come to my clinic for proper advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.